Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2015, 4:28 PM CDT for Pickens County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 4:28 PM CDT (21:28 UTC)
- Expired
- Jun 25, 2015, 5:04 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885
WUUS54 KBMX 252128
SVRBMX
ALC107-252215-
/O.NEW.KBMX.SV.W.0090.150625T2128Z-150625T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENEVOLA...
OR 9 MILES SOUTH OF GORDO...MOVING WEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...CARROLLTON...PICKENSVILLE...MCMULLEN...BEVILL LOCK AND
DAM...JOHNSTON LAKE...GARDEN...BENEVOLA...GAINESVILLE LAKE
CAMPGROUND...GEORGE DOWNER AIRPORT...PIONEER...KIRK...COCHRANE AND
DILLBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3330 8830 3329 8784 3315 8784 3312 8793
3308 8797 3307 8801 3305 8804 3304 8811
3304 8814 3303 8815 3300 8834
TIME...MOT...LOC 2128Z 101DEG 16KT 3319 8793
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
557
WWUS54 KBMX 252143
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT THU JUN 25 2015
ALC107-252215-
/O.CON.KBMX.SV.W.0090.000000T0000Z-150625T2215Z/
PICKENS AL-
443 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN PICKENS COUNTY...
AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BENEVOLA...OR
9 MILES EAST OF ALICEVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...JOHNSTON LAKE...BENEVOLA...PIONEER AND DILLBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3324 8814 3322 8784 3315 8784 3312 8793
3308 8797 3307 8801 3305 8804 3304 8811
3304 8814 3303 8815 3303 8817
TIME...MOT...LOC 2142Z 037DEG 12KT 3312 8800
HAIL...1.00IN
WIND...60MPH
$$
56431
WWUS54 KBMX 252204
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT THU JUN 25 2015
ALC107-252214-
/O.CAN.KBMX.SV.W.0090.000000T0000Z-150625T2215Z/
PICKENS AL-
504 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKENS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3324 8814 3322 8784 3315 8784 3312 8793
3308 8797 3307 8801 3305 8804 3304 8811
3304 8814 3303 8815 3303 8817
TIME...MOT...LOC 2200Z 101DEG 16KT 3314 8812
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 25, 3:37 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT THU JUN 25 2015 .SHORT TERM... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED IN THE HIGHER ELEVATIONS OF THE NORTHEAST AND NEAR THE DRY AIR INTERFACE ALOFT NEAR I-20. THIS ACTIVITY SHOULD NOT BE AS STRONG AS YESTERDAY AND LAST AS LONG INTO THE OVERNIGHT HOURS. ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ALONG A SEA BREEZE OUTFLOW FAR SOUTH. THESE SHOULD ALSO DIMINSH AFTER SUNSET. THE MODELS CONTINUE TO BE CONSISTENT AND AGREEABLE FRIDAY AND SATURDAY AS CONVECTIVE POTENTIAL REMAINS QUITE HIGH. MOISTURE LEVELS AND INSTABILITY WILL BE HIGH AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...THUNDERSTORM CHANCES WILL BE HIGH FRIDAY THROUGH SATURDAY NIGHT. THE FRONT ACTUALLY SLOWS AS IT APPROACHES THE AREA...SO THE RAIN CHANCES ENDING TIME FRAME MAY BE ADJUSTED FOR MESO SCALE INFLUENCES. BULK SHEAR VALUES INCREASE AHEAD OF THE FRONT...BUT ARE NOT OVERLY HIGH. WILL NOT MENTION SEVERE STORMS YET BUT WE WILL MONITOR HOW THE MESO SCALE INFLUENCES AFFECT THINGS AND IF SOMETHING MAY BE NECESSARY FOR SATURDAY. AT THIS TIME...A STRONG STORM OR TWO WILL BE POSSIBLE WITH WIND OR HAIL BEING THE THREATS. THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW DAYS NOW. 75 .LONG TERM... IT IS NOT TOO UNUSUAL FOR A FRONT TO CLEAR SOUTH OF THE REGION IN THE SUMMER. THE MEDIUM RANGE MODELS HAVE BEEN INDICATING AN UPPER TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS SUNDAY AND BEYOND. THIS SCENARIO WOULD ALLOW A FRONT TO PUSH THROUGH CENTRAL ALABAMA. THEREFORE...WILL KEEP MUCH OF SUNDAY AND MONDAY DRY AND A BIT COOLER. SOUTHERLY LOW LEVEL FLOW AND INCREASING MOISTURE RETURNS BY TUESDAY. THE UPPER TROUGH REMAINS CLOSE AND ANOTHER COLD FRONT SLOWLY MOVES THIS WAY. RAIN CHANCES JUMP BACK TO AT OR ABOVE NORMAL FOR SUMMER...BUT TEMPERATURES REMAIN IN CHECK AND BELOW NORMAL THROUGH THE PERIOD. 75 && .AVIATION... 18Z TAF DISCUSSION. A FAIRLY TYPICAL SUMMERTIME FORECAST FOR CENTRAL ALABAMA TAF SITES OVER THE NEXT 24 HOURS. WILL HAVE TO WATCH FOR SPOTTY SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON...AS WELL AS NORTHWARD PROGRESS OF CONVECTION INITIATING ALONG THE SEABREEZE TO THE SOUTH. IF ANY STORMS APPEAR TO BE HEADING FOR A PARTICULAR TERMINAL...THEN WE CAN UPDATE AS NEEDED. /61/ && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL END A BIT QUICKER THAN THE ACTIVITY LAST NIGHT AND WILL BE LESS POTENT. MOISTURE INCREASES ACROSS CENTRAL ALABAMA THE NEXT FEW DAYS AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...RAIN CHANCES WILL BE RATHER HIGH FRIDAY THROUGH SATURDAY NIGHT. A FEW OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND HAIL. RELATIVE HUMIDITY FALLS BEHIND THE FRONT BUT NOT TO CRITICAL LEVELS. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 88 72 82 64 / 10 60 60 70 20 ANNISTON 74 88 72 83 65 / 10 60 50 70 30 BIRMINGHAM 76 89 73 84 65 / 20 60 50 70 20 TUSCALOOSA 75 89 74 84 67 / 20 60 50 70 20 CALERA 74 87 73 84 67 / 20 60 50 70 30 AUBURN 74 86 71 84 67 / 20 60 40 70 60 MONTGOMERY 75 89 73 88 69 / 20 60 40 70 60 TROY 74 88 73 87 69 / 20 60 40 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 12:42 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1242 PM CDT THU JUN 25 2015 ALZ011>015-017>050-262045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1242 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 12:10 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 5 ESE WETUMPKA 32.51N 86.12W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.
&&
LINHARESLocal storm report, Jun 25, 12:22 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1222 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 3 NNE SPRAGUE 32.17N 86.24W
06/24/2015 MONTGOMERY AL PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
IN THE SURROUNDING AREA.
&&
LINHARESLocal storm report, Jun 25, 12:34 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1234 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG 2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015 SHELBY AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.
&&
LINHARESLocal storm report, Jun 25, 3:03 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 WSW ROANOKE 33.12N 85.44W
06/24/2015 RANDOLPH AL PUBLIC
A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD.
0640 PM TSTM WND DMG WADLEY 33.12N 85.57W
06/24/2015 RANDOLPH AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN AROUND WADLEY.
0647 PM TSTM WND DMG 3 S BEULAH 32.67N 85.18W
06/24/2015 LEE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
638
0650 PM TSTM WND DMG 1 WSW SMITHS STATION 32.53N 85.11W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
231.
0652 PM TSTM WND DMG 4 NNW PHENIX CITY 32.52N 85.05W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
AREA INCLUDING ALONG COUNTY ROAD 553
0710 PM TSTM WND DMG DAVISTON 33.06N 85.64W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND NEAR DAVISTON.
0710 PM TSTM WND DMG 3 NW BLOOMING GROVE 33.83N 88.02W
06/24/2015 LAMAR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR HANKINS BOTTOM ROAD.
0738 PM HAIL 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 M1.00 INCH CLEBURNE AL TRAINED SPOTTER
ALONG COUNTY 19
0740 PM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND JACKSONS GAP.
0743 PM TSTM WND DMG 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 CLEBURNE AL TRAINED SPOTTER
TREES DOWN ALONG COUNTY 19
0748 PM HAIL 6 E NOTASULGA 32.56N 85.57W
06/24/2015 E1.00 INCH LEE AL TRAINED SPOTTER
QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD
0748 PM TSTM WND DMG 3 WNW NOTASULGA 32.58N 85.71W
06/24/2015 MACON AL FIRE DEPT/RESCUE
TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15
0802 PM TSTM WND DMG 3 E MOUNT CHEAHA 33.49N 85.75W
06/24/2015 CLAY AL EMERGENCY MNGR
THREE TREES DOWN ALONG ABEL ROAD
0818 PM TSTM WND DMG 4 W TALLASSEE 32.54N 85.96W
06/24/2015 ELMORE AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO A POWER LINE IN THE FRIENDSHIP
COMMUNITY.
0824 PM TSTM WND DMG 6 W TALLASSEE 32.54N 85.99W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR FRIENDSHIP ROAD.
0850 PM TSTM WND DMG 5 ESE WETUMPKA 32.51N 86.12W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.
0855 PM TSTM WND DMG 3 NNE SPRAGUE 32.17N 86.24W
06/24/2015 MONTGOMERY AL PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
IN THE SURROUNDING AREA.
0855 PM TSTM WND DMG 2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015 MONTGOMERY AL BROADCAST MEDIA
AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY
0900 PM TSTM WND DMG MONTGOMERY 32.35N 86.28W
06/24/2015 MONTGOMERY AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON AT LEAST 10 STREETS IN
MONTGOMERY
0917 PM TSTM WND DMG CHELSEA 33.33N 86.64W
06/24/2015 SHELBY AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND
HIGHWAY 11.
0936 PM TSTM WND DMG 4 WSW HAYNEVILLE 32.16N 86.64W
06/24/2015 LOWNDES AL 911 CALL CENTER
TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
HIGHWAY 97.
0957 PM TSTM WND DMG 2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015 SHELBY AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.
&&
LINHARESSpecial weather statement, Jun 25, 3:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU JUN 25 2015
ALZ024-252145-
JEFFERSON AL-
357 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
445 PM CDT...
AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHERN BIRMINGHAM...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...HUEYTOWN...GARDENDALE...IRONDALE...FAIRFIELD...FULTONDALE...
PLEASANT GROVE...TARRANT...MIDFIELD...ADAMSVILLE...BRIGHTON...
LIPSCOMB...SYLVAN SPRINGS...MULGA AND MAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3351 8659 3347 8664 3347 8667 3345 8668
3345 8669 3343 8670 3343 8672 3342 8672
3342 8675 3339 8676 3339 8678 3337 8678
3336 8683 3333 8683 3333 8688 3332 8689
3348 8713 3364 8680
TIME...MOT...LOC 2056Z 057DEG 8KT 3353 8679
56Special weather statement, Jun 25, 4:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT THU JUN 25 2015
ALZ032-033-252200-
PERRY AL-HALE AL-
411 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALE AND
NORTHWESTERN PERRY COUNTIES UNTIL 500 PM CDT...
AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MERTZ...OR 13 MILES NORTHEAST OF GREENSBORO...MOVING
SOUTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...GREENSBORO MUNICIPAL AIRPORT...WATEROAK...FOLSOM...
MORGAN SPRINGS...PHIPPS AND HARPER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3296 8758 3294 8742 3288 8742 3287 8737
3262 8738 3266 8769
TIME...MOT...LOC 2111Z 009DEG 17KT 3288 8749
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 54 min |
| Jun 24, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 61 min |
| Jun 24, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 58 min |
| Jun 24, 7:45 PM CDT | Special Weather Statement | BMX | Fayette | 45 min |
| Jun 24, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Jun 24, 8:02 PM CDT | Special Weather Statement | BMX | Randolph | 58 min |
| Jun 24, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 55 min |
| Jun 24, 8:40 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jun 24, 8:53 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 24, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 42 min |
| Jun 24, 9:05 PM CDT | Special Weather Statement | BMX | Talladega | 40 min |
| Jun 24, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 62 min |
| Jun 24, 9:29 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 24, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 45 min |
| Jun 24, 9:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jun 24, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 52 min |
| Jun 24, 10:14 PM CDT | Special Weather Statement | BMX | Bibb, Perry | 61 min |
| Jun 24, 10:25 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby, Tuscaloosa | 35 min |
| Jun 24, 10:50 PM CDT | Special Weather Statement | BMX | Dallas | 40 min |
| Jun 24, 10:59 PM CDT | Special Weather Statement | BMX | Hale, Tuscaloosa | 61 min |
| Jun 25, 3:57 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Jun 25, 4:11 PM CDT | Special Weather Statement | BMX | Hale | 49 min |
| Jun 25, 4:27 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jun 25, 4:34 PM CDT | Special Weather Statement | BMX | Cherokee | 41 min |
| Jun 25, 4:49 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jun 25, 4:54 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| Jun 25, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 32 min |
| Jun 25, 5:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jun 25, 5:11 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Jun 25, 5:25 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Jun 25, 5:28 PM CDT | Special Weather Statement | BMX | Etowah | 32 min |
| Jun 25, 6:17 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jun 25, 6:25 PM CDT | Special Weather Statement | BMX | Dallas | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.